English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Reshetikhin-Turaev invariants of Seifert 3-manifolds for classical simple Lie algebras

MPS-Authors
/persons/resource/persons235405

Hansen,  Søren Kold
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Hansen, S. K., & Takata, T. (2004). Reshetikhin-Turaev invariants of Seifert 3-manifolds for classical simple Lie algebras. Journal of Knot Theory and its Ramifications, 13(5), 617-668.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3063-6
Abstract
There is no abstract available